Quelques formules de variation pour une structure riemannienne

Marcel Berger

Annales scientifiques de l'École Normale Supérieure (1970)

  • Volume: 3, Issue: 3, page 285-294
  • ISSN: 0012-9593

How to cite


Berger, Marcel. "Quelques formules de variation pour une structure riemannienne." Annales scientifiques de l'École Normale Supérieure 3.3 (1970): 285-294. <http://eudml.org/doc/81863>.

author = {Berger, Marcel},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {3},
pages = {285-294},
publisher = {Elsevier},
title = {Quelques formules de variation pour une structure riemannienne},
url = {http://eudml.org/doc/81863},
volume = {3},
year = {1970},

AU - Berger, Marcel
TI - Quelques formules de variation pour une structure riemannienne
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1970
PB - Elsevier
VL - 3
IS - 3
SP - 285
EP - 294
LA - fre
UR - http://eudml.org/doc/81863
ER -


  1. [1] M. BERGER, Sur les variétés d'Einstein compactes (Comptes rendus de la 3e réunion des mathématiciens d'expression latine, Namur, 1965). Zbl0178.56001
  2. [2] M. BERGER et D. EBIN, Some decompositions of the space of symmetric tensors on a riemannian manifolds (J. of Diff. Geometry, vol. 3, 1969, p. 379-392). Zbl0194.53103MR42 #993
  3. [3] M. BERGER, P. GAUDUCHON et E. MAZET, Le spectre d'une variété riemannienne (à paraître). Zbl0223.53034
  4. [4] D. EBIN, The manifolds of riemannian metrics (à paraître). 
  5. [5] D. HILBERT, Die Grundlagen der Physik (Nachr. Ges. Wiss. Gött., 1915, p. 395-407). JFM45.1111.01
  6. [6] S. KOBAYASHI et K. NOMIZU, Foundations of Differential Geometry, vol. II, Interscience, John Wiley. Zbl0175.48504
  7. [7] A. LICHNÉROWICZ, Propagateurs et commutateurs en relativité générale (Public. Scient. I. H. E. S., n° 10). Zbl0098.42607
  8. [8] H. P. MC KEAN et I. M. SINGER, Curvature and the eigenvalues of the laplacian (J. Diff. Geometry, vol. 1, 1967, p. 43-69). Zbl0198.44301MR36 #828
  9. [9] H. WEYL, On the volume of tubes (Amer. J. Math., vol. 61, 1939, p. 461-472). Zbl0021.35503JFM65.0796.01

Citations in EuDML Documents

  1. Marcel Berger, Du côté de chez Pu
  2. Andreas Arvanitoyeorgos, Homogeneous Einstein metrics on Stiefel manifolds
  3. Eric Bahuaud, Rafe Mazzeo, Eric Woolgar, Renormalized volume and the evolution of APEs
  4. Norihito Koiso, Hypersurfaces of Einstein manifolds
  5. M. Berger, Sur les premières valeurs propres des variétés riemanniennes
  6. Ruishi Kuwabara, On isospectral deformations of riemannian metrics. II
  7. Yunhee Euh, Jeong Hyeong Park, Kouei Sekigawa, A curvature identity on a 6-dimensional Riemannian manifold and its applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.